# SDR CALA2015052693813

- Difficulty date: May 19, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 95,414 hours, 15,025 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON SEAT TRACK STATION 1210 - 1439, RBL 88.5.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 DETAIL VII.  R & R SEAT TRACK IAW SRM 51-40-02 PARA 7 FIG 12.
